# SDR MASA200700423

- Difficulty date: July 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 5,748 hours, 4,580 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 2698 CLT - PILOT RETURNED TO FIELD DUE TO AN AFT LAV SMOKE DETECTOR INDICATION AND POSSIBLE SMOKE AFTER TAKEOFF.  REMOVED AND REPLACED 1 AND 3 CARBON SEALS, C SUMP SEAL AND PRSOV, NO LEAKS NOTED.  OPS CK GOOD.
